# SDR MALA000147

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 424
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice Module
- Part number: 44730501
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT INTAKE HEAT INOP, LIGHT CAME ON WHEN ENTERING PRECIP.  RETUNRED TO DTW.  MAINTENANCE REPLACED LEFT DE-ICE MODULE, CLEANED ALL CANNON PLUGS AND TEST PLUG.  GROUND RAN AIRCRAFT IAW SF340MM POM, ALL TORQUE SETTINGS AND ANTI-ICE CONFIGURATIONS TRIED.  OPS CHECK GOOD.  TEST FLIGHT SATISFACTORY.  ALL CHECKS GOOD.
